MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; 14FR 10ML TEMP SENS SIL UM MF

Medline Industries, LP MEDLINE; 14FR 10ML TEMP SENS SIL UM MF
Catalog Number UROT1100
Medical Device Problem Codes Fluid/Blood Leak (1250); Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/06/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "the foley bag was leaking urine.There was a small hole in the lower left corner of the foley bag.".
 
Additional Manufacturer Narrative
The customer reported a leaking drainage bag and stated that urine was on the floor and the foley bag was leaking urine with a small hole in the lower left corner of the foley bag.Medline quality received 1 ea of the reported product in unpackaged, used condition; visual assessment revealed no defects nor abnormalities, and functional testing was conducted by filling the drainage bag with 800 ml of liquid and conducting a hang test to observe for leaks.No leaks were observed and could not be found at the reported location; the reported issue of drain bag leakage could not be verified based on visual or functional inspection of the received sample.The cause was not confirmed with received sample, and medline quality will continue to monitor for the issue through monthly complaint meetings and quarterly trending analysis.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
14FR 10ML TEMP SENS SIL UM MF
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
venkat gaanuthula
three lakes drive
northfield, IL 60093--275
MDR Report Key50804735
Report Number1417592-2026-43742
Device Sequence Number8653555
Product Code OHR
UDI-Device Identifier10193489491081
UDI-Public10193489491081
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberUROT1100
Device Lot Number0332208A060
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer03/27/2025
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/11/2025
Initial Report FDA Received Date09/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown